# SDR MASA2011112264078

- Difficulty date: November 21, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 16,706 hours, 13,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR IN COCKPIT WITH LT PACK.  T/S TO BAD ACM P/N:GG670-95009-5 ON REQ TO PHX REQ 111026256.  R2 LT ACM.
